PROLIN 30mg|5ml Syrup 120

 28.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 30mg/5ml
Drug Form : Syrup
Pack Size : 120
Does this requires a prescription ?Yes

Ammonium Chloride:30mg/5ml + Menthol:0.98mg/5ml + Diphenhydramine:8mg/5ml + Aminophylline:32mg/5ml | Oral/Parenteral antiasthmatics

Alternate brands

  • STANDRYLLIN 30mg|5ml Dry Suspension 120ml
     17.00
  • You can save 11
  • XATUS 30mg|5ml Syrup 120ml
     25.00
  • You can save 3
  • KUFLIN 30mg|5ml Syrup 120ml
     17.00
  • You can save 11
  • BRETHONIL 30mg|5ml Syrup 60ml
     0.00
  • You can save 28
  • BRETHONIL 30mg|5ml Syrup 100ml
     0.00
  • You can save 28

    Manufactured / Marketed By : Zeb Product Form : SyrupPack Size : 120Ingredients : Ammonium Chloride:30mg/5ml + Menthol:0.98mg/5ml + Diphenhydramine:8mg/5ml + Aminophylline:32mg/5mlGeneric Category : Oral/Parenteral antiasthmatics

    Reviews

    There are no reviews yet.

    Be the first to review “PROLIN 30mg|5ml Syrup 120”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver PROLIN 30mg|5ml Syrup 120. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart